Alert archive / West Virginia / Winter Storm Warnings in 2018

Winter Storm Warning 4, NWS Pittsburgh, PA

March 13, 2018Tucker County, West Virginia

NWS Pittsburgh, PA issued this winter storm warning at Mar 13, 2018, 9:22 AM EDT for Tucker County, West Virginia. It was in force for 35 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 13, 2018, 9:22 AM EDT (13:22 UTC)
Expired
Mar 14, 2018, 8:00 PM EDT
In force
35 hr
Issued by
NWS Pittsburgh, PA

County Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 167 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 12:30 PM EDTSNOW 9Davis, WV
Mar 13, 7:00 PM EDTSNOW 10.4Davis, WV10.4 STORM TOTAL. 1.4 SINCE 1230PM, AND 3.6 SINCE 7AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 1.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2018-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2018-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WWUS41 KPBZ 131322
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
922 AM EDT Tue Mar 13 2018


WVZ514-132130-
/O.UPG.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/
/O.NEW.KPBZ.WS.W.0004.180313T1322Z-180314T1800Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
922 AM EDT Tue Mar 13 2018

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

* WHAT...Heavy snow. Additional snow accumulations of 4 to 8 
  inches are expected.

* WHERE...Eastern Tucker County.

* WHEN...Until 2 PM EDT Wednesday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. Please report snow or ice by
calling 412-262-1988, posting to the NWS Pittsburgh Facebook
page, or using Twitter @NWSPittsburgh

&&

$$

MDZ001-PAZ074-076-WVZ510>513-132130-
/O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, and Saint George
922 AM EDT Tue Mar 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...

* WHAT...Snow. Snow accumulations of 3 to 6 inches are expected. 
  Localized higher amounts possible on the ridge tops.

* WHERE...Portions of southwest Pennsylvania, western Maryland 
  and northern West Virginia.

* WHEN...Until 2 PM EDT Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

&&

$$
6 follow-up statements
241 
WWUS41 KPBZ 131859
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
259 PM EDT Tue Mar 13 2018


WVZ514-140300-
/O.CON.KPBZ.WS.W.0004.000000T0000Z-180314T1800Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
259 PM EDT Tue Mar 13 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...

* WHAT...Heavy snow. Additional snow accumulations of 4 to 6 
  inches are expected.

* WHERE...Eastern Tucker County.

* WHEN...Until 2 PM EDT Wednesday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions, 
  including during the morning commute on Wednesday. Be prepared 
  for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. Please report snow or ice by
calling 412-262-1988, posting to the NWS Pittsburgh Facebook
page, or using Twitter @NWSPittsburgh

&&

$$

MDZ001-PAZ074-076-WVZ510>513-140300-
/O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, and Saint George
259 PM EDT Tue Mar 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches, 
  with localized amounts up to 6 inches, are expected.

* WHERE...Portions of southwest Pennsylvania, western Maryland 
  and northern West Virginia.

* WHEN...Until 2 PM EDT Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

&&

$$
508 
WWUS41 KPBZ 140125
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
925 PM EDT Tue Mar 13 2018

WVZ514-140930-
/O.CON.KPBZ.WS.W.0004.000000T0000Z-180314T1800Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
925 PM EDT Tue Mar 13 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...

* WHAT...Additional snow accumulation of 3 to 5 inches expected.

* WHERE...Eastern Tucker County.

* WHEN...Until 2 PM EDT Wednesday.

* ADDITIONAL DETAILS...Plan on difficult travel conditions and
  reduced visibility at times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. Please 
report snow by calling 412-262-1988, posting to the NWS Pittsburgh
Facebook page, or using Twitter @NWSPittsburgh

&&

$$

MDZ001-PAZ074-076-WVZ510>513-140930-
/O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, and Saint George
925 PM EDT Tue Mar 13 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
WEDNESDAY...

* WHAT...Additional snow accumulation of 2 to 4 inches expected.

* WHERE...Portions of southwest Pennsylvania, western Maryland 
  and northern West Virginia.

* WHEN...Until 2 PM EDT Wednesday.

* ADDITIONAL DETAILS...Plan on slippery road conditions and
  reduced visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Please report snow or ice 
by calling 412-262-1988, posting to the NWS Pittsburgh Facebook 
page, or using Twitter @NWSPittsburgh

&&

$$
993 
WWUS41 KPBZ 140810
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
410 AM EDT Wed Mar 14 2018


WVZ514-141615-
/O.CON.KPBZ.WS.W.0004.000000T0000Z-180314T1800Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
410 AM EDT Wed Mar 14 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Heavy snow. Additional snow accumulations of 2 to 4 
  inches are expected.

* WHERE...Eastern Tucker County.

* WHEN...Until 2 PM EDT this afternoon.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. Be 
  prepared for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. Please report snow or ice by
calling 412-262-1988, posting to the NWS Pittsburgh Facebook
page, or using Twitter @NWSPittsburgh

&&

$$

MDZ001-PAZ074-076-WVZ510>513-141615-
/O.CON.KPBZ.WW.Y.0016.000000T0000Z-180314T1800Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, and Saint George
410 AM EDT Wed Mar 14 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 3.

* WHERE...Portions of southwest Pennsylvania, western Maryland 
  and northern West Virginia.

* WHEN...Until 2 PM EDT this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

&&

$$
007 
WWUS41 KPBZ 141337
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
937 AM EDT Wed Mar 14 2018

WVZ514-142145-
/O.EXT.KPBZ.WS.W.0004.000000T0000Z-180315T0000Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
937 AM EDT Wed Mar 14 2018

...WINTER STORM WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches are
  expected.

* WHERE...Eastern Tucker County.

* WHEN...Until 8 PM EDT this evening.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. Be 
  prepared for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. Please report snow or ice by
calling 412-262-1988, posting to the NWS Pittsburgh Facebook
page, or using Twitter @NWSPittsburgh

&&

$$

MDZ001-PAZ074-076-WVZ510>513-142145-
/O.EXT.KPBZ.WW.Y.0016.000000T0000Z-180315T0000Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, and Saint George
937 AM EDT Wed Mar 14 2018

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches are
  expected.

* WHERE...Portions of southwest Pennsylvania, western Maryland 
  and northern West Virginia.

* WHEN...Until 8 PM EDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

&&

$$
989 
WWUS41 KPBZ 142018
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
418 PM EDT Wed Mar 14 2018

WVZ514-150000-
/O.CON.KPBZ.WS.W.0004.000000T0000Z-180315T0000Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
418 PM EDT Wed Mar 14 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches 
  are expected.

* WHERE...Eastern Tucker County.

* WHEN...Until 8 PM EDT this evening.

* ADDITIONAL DETAILS...Plan on difficult travel conditions. Be 
  prepared for significant reductions in visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions will make travel very hazardous or impossible. If you
must travel, keep an extra flashlight, food and water in your
vehicle in case of an emergency. Please report snow or ice by
calling 412-262-1988, posting to the NWS Pittsburgh Facebook
page, or using Twitter @NWSPittsburgh

&&

$$

MDZ001-PAZ074-076-WVZ510>513-150000-
/O.CON.KPBZ.WW.Y.0016.000000T0000Z-180315T0000Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, and Saint George
418 PM EDT Wed Mar 14 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Snow. Additional snow accumulations of 1 to 2 inches 
  are expected.

* WHERE...Portions of southwest Pennsylvania, western Maryland 
  and northern West Virginia.

* WHEN...Until 8 PM EDT this evening.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Be 
  prepared for reduced visibilities at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

&&

$$
251 
WWUS41 KPBZ 142350
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
750 PM EDT Wed Mar 14 2018

WVZ514-150100-
/O.EXP.KPBZ.WS.W.0004.000000T0000Z-180315T0000Z/
Eastern Tucker-
Including the cities of Davis, Thomas, and Canaan Valley
750 PM EDT Wed Mar 14 2018

...WINTER STORM WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

Snow should continue to taper off this evening. Additional snow
showers are expected Thursday and Thursday night with
accumulations of 1 to 3 inches expected. If the potential
increases for higher accumulation, a winter weather advisory may
be needed.

$$

MDZ001-PAZ074-076-WVZ510>513-150100-
/O.EXP.KPBZ.WW.Y.0016.000000T0000Z-180315T0000Z/
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-
Including the cities of Mountain Lake Park, Oakland MD, 
Grantsville, Ligonier, Donegal, Champion, Ohiopyle, Coopers Rock,
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, and Saint George
750 PM EDT Wed Mar 14 2018

...WINTER WEATHER ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Snow should continue to taper off this evening. Additional snow
showers are expected Thursday and Thursday night with
accumulations of 1 to 3 inches expected. If the potential
increases for higher accumulation, another winter weather 
advisory may be needed.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this winter storm warning went out at Mar 13, 7:30 AM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 13, 7:30 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
730 AM EDT Tue Mar 13 2018

.SYNOPSIS...
Snow showers and cold will plague the region through most of the
week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
At 7:30am, made some small changes to chances for showers based
on current radar trends. Added some likely pops just to the
southwest of Pittsburgh for an area of stronger snow showers.

The Great Lakes upper-level low will slowly move southeastward
today, reaching North-Central PA by this evening. The pool of
cold air aloft, and continued northwest flow, will encourage the
development of scattered snow showers through the afternoon.
Will increase PoPs this afternoon, as the next trough axis,
swinging around the western flank of the 500 low, will increase
lift and deepen the saturation layer. The favored upslope
regions will see appreciable snow accumulations, thus a winter
weather advisory has been issued for the ridge counties.

Temperatures today will remain well below normal.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
Snow showers will continue into Wednesday as the upper low
moves eastward and colder air behind the exiting low spreads
across the area. This again will favor the upslope areas, but
scattered snow showers will be common for most.

There may be a break in widespread snow showers late Wednesday
and Wednesday night as the cold pool aloft drifts toward the
northeast and a drier air mass fills in behind.

Models are now showing another cold front swinging through late
Wednesday night and Thursday morning, which will likely
redevelop snow showers. Another period of cold air advection is
expected behind the boundary on Thursday.

Temperatures will continue to be well below average.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
The pattern looks to settle down by the weekend as upper level
ridging develops. There appears to be broad consensus among
operational and ensemble guidance in this. Will keep the
forecast mainly dry for at least the first half of the weekend.
A general warming trend is expected with above average
temperatures by Sunday and Monday.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
Periodic restrictions expected through the TAF period with
ongoing scattered snow showers. Latest forecast soundings show
most locations improving to low VFR as the boundary layer
deepens...with MVFR restrictions during snow showers.
Northwesterly flow will persist through the TAF period.

OUTLOOK... Periodic restrictions are likely through midweek
with persistent upper troughing.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Winter Weather Advisory until 2 PM EDT Wednesday for MDZ001.
OH...None.
PA...Winter Weather Advisory until 2 PM EDT Wednesday for PAZ074-
     076.
WV...Winter Weather Advisory until 2 PM EDT Wednesday for
     WVZ510>514.

&&
Hazardous weather outlook, Mar 13, 6:59 AM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
659 AM EDT Tue Mar 13 2018

OHZ039>041-048>050-057>059-068-069-PAZ013>016-020>023-029-031-073-
075-WVZ001>004-012-021-509-141200-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Muskingum-
Guernsey-Belmont-Noble-Monroe-Lawrence-Butler-Clarion-Beaver-
Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland-Fayette-
Hancock-Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia-
659 AM EDT Tue Mar 13 2018

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, west central Pennsylvania, western Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Scattered snow showers are expected today. In addition, intense snow
squalls will be possible late this morning into this evening. Snow
squalls can cause rapid changes in visibility and hazardous driving
conditions even though accumulations will be under an inch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MDZ001-PAZ074-076-WVZ510>514-141200-
Garrett-Westmoreland Ridges-Fayette Ridges-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
659 AM EDT Tue Mar 13 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for western Maryland, southwest
Pennsylvania and northern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

PAZ007>009-141200-
Mercer-Venango-Forest-
659 AM EDT Tue Mar 13 2018

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Snow bands are expected to develop off of Lake Erie this afternoon
and move southeastward over the region. If bands become organized an
advisory may be needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Snow bands are expected into Wednesday morning. An advisory may be
needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Mar 13, 9:16 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
916 AM EDT TUE MAR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 AM     SNOW             OAKLAND                 39.40N  79.40W
03/13/2018  M4.3 INCH        GARRETT            MD   DEPT OF HIGHWAYS

&&

EVENT NUMBER PBZ1802334

TGREEN

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 1:29 AM EDTWinter Weather AdvisoryPBZMonongalia, Preston, Tucker43 hr
Mar 13, 11:55 AM EDTSpecial Weather StatementPBZBrooke, Hancock65 min

Nearby

Winter Storm Warnings in West Virginia, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.